# SDR AUS20010636

- Difficulty date: June 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Master Rod
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE NR 5 CYLINDER MASTER ROD FAILED AT BASE. LOSS OF ENGINEOIL.
